PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 47(61), pp. 158--160 (1990)
CONTROL OF A GAUSSIAN PROCESS BY RAREFYING ITS INNOVATION PROCESS
Z. Ivkovi\'c and P. Perunici\'cMatematicki fakultet, Beograd, Yugoslavia
Abstract: We generalized the model of the rarefaction of a continuous Gaussian process, introduced in . It is more suitable to consider this proposed rarefaction as a control of the given process.
Classification (MSC2000): 60G15
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts